← Return to Mental Health: There really are people out there who care

Discussion
Comment receiving replies
@clutch

Yes, there has been untold good to come of these drugs. But as many of know there is a cautionary tale that comes along with them, too Some of us never received the negative until it's too late and have to suffer the consequences of withdrawal. These drugs have just relatively recently come under vast scrutiny because of their side effects and any one pondering the cost/benefit in taking them, would be wise to heed the warnings.

Jump to this post


Replies to "Yes, there has been untold good to come of these drugs. But as many of know..."

@clutch.the dreaded therapeutic dose:
Cymbalta–projectile vomiting
Topamax–benign essential Blepharospasms
These are only two out of my vast repertoire.
MED A causes nausea so add
MED B to counter nausea but causes constipation so add
MED C which causes projectile diarrhea…
The cycle is indeed a cautionary tale: side effects, efficacy, and "your doctor has determined its benefits far outweigh the negative. Not always applicable to everyone. Be aware, be vigilant and be a knowledgeable consumer.
I am much more assertive in asking about side effects, titration, getting off of one creepy feeling medication before starting another creepy feeling medication. This allows me to discern which one is creepier, which one caused new side effects before getting creepy.
I have an annual Medicare appointment with the pharmacologist tomorrow.
Across the board, from cardiac to whatever, I'm taking fewer medications at 66 then when I was 46.
I've been proactive.